Skip to content
Includes Expert Content
worry
avatar
aniatserrot posted:
i stop my borth control the 27 of july what cain of side effect can i get
Reply
 
avatar
Yvette Smith, MD, MPH responded:
Most people do fine when they stop their birth control. It's possible that your first period will not be "normal" in timing and appearance. Usually everything settles down over a couple of months and return to their usual pattern (whatever was usual for you in the past).


Featuring Experts

David Walmer, MD, PhD is a reproductive endocrinologist and infertility specialist at Atlantic Reproductive Medicine Specialists . During his 25 year...More

Helpful Tips

STI. Burning sensation after sex wont go after antibiotics? pls help
hi, i had sex with a female and the condom got burst after which i didnt try wearing another one. The same night i felt a burning sensation ... More
Was this Helpful?
0 of 0 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Fertility Center